Doctor insights on:
How To Use Retin A When You Have Facial Hair
Purpose: It depends on why you are using retina. If you are using retina for acne, i would suggest just using it on the areas of the skin which are clean shaven. If you do not plan on shaving the area where you want to use the retina, application may be difficult getting the medicine to the skin. Be sure to let your face dry completely before applying to limit irritation. ...Read more
Facial hair is a physical characteristic usually found on males where hair grows around the chin and lower portion of the face. The development of facial hair usually begins during puberty. Additionally women can occasionally develop facial hair but it usually happens when hormone levels change, ...Read more
No.: I know of no evidence that it does. The same hormones that cause acne can also cause unwanted facial hair, so people treating their acne with Retin-A might erroneously blame their Retin-A for any hormonally-induced facial hair. That's the only way i can think of that such a misconception could take root. ...Read moreSee 1 more doctor answer
Hello. Have you seen any studies that indicate the efficacy of using Retin A (tretinoin) with Minoxidil to restore hair growth?
I recently stop using spironolactone that was prescribed for acne. In the last 3 weeks i started using retin a (tretinoin). I am now experiencing hair loss.?
Notice dew dark small patches on penile head. Used retin A (tretinoin) skin got burned but healed since then having these light brown patches.Kind of pigmentation?
Leave it alone...: Hi! MGuy, welcome sending in new question. Based on what you reported about glans penis, it would be most reasonable to just leave it alone as long as having no elevation or erosion (open wound) and being stable in size. Most likely, this patch will remain with you forever. More? Have doc take a direct look. ...Read more
Used retin a (tretinoin) on penis head, skin got burned but now healed. Noticing small dark spots on penis head. How to cure this Please help!!
See below: Not unusual to have either residual hypo- or hyperpigmenation of the penis (shaft or glans) after treatment or resolution of any type of infection, inflammation, or irritation. Such pigmentation tends to return toward normal with time (months to years). Trying to normalize these areas with various topicals sometimes delay rather than enhances the process. Recommend see a dermatologist if concerned ...Read more